• Title of article

    Condition Numbers of the Generalized Sylvester Equation

  • Author/Authors

    Y. Lin and Y. Wei، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    6
  • From page
    2380
  • To page
    2385
  • Keywords
    Condition number , generalized Sylvester equation , perturbationanalysis.
  • Journal title
    IEEE Transactions on Automatic Control
  • Serial Year
    2007
  • Journal title
    IEEE Transactions on Automatic Control
  • Record number

    387441